My father aged 62 had undergone the kidney stone removal on both the kidneys. But, after one week of removal he suffered frequent urination with heavy pain. We have tested urine culture report and result is negative. Again we took an UV scan and come to know that the bladder size is reduced in size. He has frequent urination for 30 minutes once but only little that too very pain while releasing. I would like to know the reason for reduction in bladder size. Doctor suspect that this could be due to TB and he said we continue the treatment with TB medicines. We gave AFB urine stain and culture for confirmation, but we will receive the result only after 6 weeks. Since my dad suffered with severe pain he told us to start TB tablets. I have attached the tablets he gave. Please provide your suggestion. We are so confused regarding the treatment. Shall I start giving those medicines? If AFB result comes negative what are all the side effects? Please clear my doubts.
Welcome to icliniq.com.
I went through the reports and prescription (attachment removed to protect patient identity).
1. Urine PCR for TB (tuberculosis).
2. Need MCU (micturating cysto-urethrogram) if bladder capacity continues to be low
1. Capsule Terol (Tolterodine) 4 mg at night.
2. Tablet Urispas (Flavoxate hydrochloride) 200 mg twice a day.
Revert back with the investigation reports to a urologist online.---> https://www.icliniq.com/ask-a-doctor-online/urologist
Was this answer helpful?|
Thanks for the reply. I have attached the scan reports made before operation. Because of frequent urination they inserted tube with urine bag and asked to keep it for two weeks and provided TB tablets to continue (attached the prescription). How can we identify whether my father is suffering with TB without test and symptoms? Today he had vomiting after taking those tablets. Is this normal after TB tablets?
Welcome back to icliniq.com
I went through the old reports (attachement removed to protect patient identity).
For further information consult a urologist online --> https://www.icliniq.com/ask-a-doctor-online/urologist
Was this answer helpful?|
Article Overview: If you have frequent urinary tract infections, here are some strategies to reduce your risk. Read Article
1) Post-Menopause: As you get older, hormonal changes cause alterations to your vagina and its contents, predisposing you to urinary tract infections. Topical estrogen applied inside the vagina can reduce the risk of infections. Your doctor will decide if this treatment is right for you. 2) Sexual... Read Article
Query: Hello doctor, My wife's creatinine is 2.7. Now BP is brought to normal. What food should I give and what to do? Read Full »
Query: Hello doctor, My blood report came today surprise me that my creatinine is 3.05 mg/dL. How bad is it? I am very concerned. Is there any way I can avid dialysis and treat with medication, diet and excursive. Please guide me if possible. I am taking Verapamil ER 180 mg and Atorvastatin 20 mg for hig... Read Full »
Ask your health query to a doctor online?Ask an Urologist Now